# SDR SWIA2023062001

- Difficulty date: June 21, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM N465SW-6894THERE IS A DENT ON THE LH AILERON UPPER TRAILING EDGE AREA, APPROX. 23 INCHES FROM OUTBOARD EDGE OF AILERON AND 2 INCHES FROM THE TRAILING EDGE OF AILERON UPPER SURFACE. PLEASE PLOT, MAP AND EVALUATE DAMAGE. IF DAMAGE IS FOUND WITHIN LIMITS, ELIMINATE ALL EVIDENCE OF DAMAGE USING AIRCRAFT STANDARD PRACTICES/PROCEDURES.      (C-CHECK RO 9/13/2023)    EVALUATED DENT ON THE LH AILERON UPPER TRAILING EDGE AREA. FOUND TO BE OUT OF LIMITS. REF CRJ 200 SRM 57-60-00 FIG 101 PAGE 104. RECEIVED AND COMPLIED WITH REO REO 601R-57-61-151 DATE: 28-SEPT-2005 REV -- AND REO 670-57-61-001 DATE: 2012/01/16 REV -C. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
